# SDR QXEA2012061400454

- Difficulty date: June 14, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 27,001 hours, 28,061 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 32PC HAS CORROSION BETWEEN STA X-39.00 AND X-18.250.  REMOVED STRINGER IAW SRM 51-42-05-02-1 AND FOUND TO BE OUT OF LIMITS.  MATCH DRILLED NEW STRINGER IAW SRM 51-40-07-02-01.  INSTALLED STRINGER IAW SRM 51-42-05-02-01.  ALODINED, PRIMED AND PAINTED IAW SRM 51-21-10-02-01, 51-25-10-02-01 AND 51-25-05-02-01.  APPLIED ALUMINIZED PRIMER AND CPC IAW SRM 51-25-15-02-01 AND AMM 51-25-01-390-801.
